Multiplicity bounds in prime characteristic

Katzman, M. and Zhang, W. (2019) Multiplicity bounds in prime characteristic. Communications in Algebra, 47 (6). pp. 2450-2456. ISSN 0092-7872



Copyright, Publisher and Additional Information: © 2019 Taylor & Francis Group, LLC. This is an author-produced version of a paper subsequently published in Communications in Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: F-injective; multiplicity
  • Accepted: 7 August 2018
  • Published (online): 22 February 2019
  • Published: 3 June 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 25 Jun 2018 15:35
Last Modified: 17 Nov 2020 15:24
Status: Published
Publisher: Taylor and Francis
Refereed: Yes
Identification Number:
Related URLs: